My IUD came out around 3/6/07 i was bleeding heavily at that time but still sexually active with my husband from then on. Nothing was used for protection. On 3/20/07 i had pink discharge on the tp and on panties along with mild cramping. The discharge only lasted a day as well as the cramping. Now all i am having is just a little nasuea and some dizzy spells. I have never had the pink discharge before and it conserns me what it could mean. Any help would be helpful!
The cervix is veeeeeery touchy. And the smallest thing can cause bleeding and/or cramping. You should always have irrregularities checked out by your obgyn, either way. I think you probably don't have anything to worry about.
I'm an 18 year old virgin with an irregular menstrual cycle. About a week and a half ago I began to be very itchy on the area around my vagina. When I washed myself in the shower as soon as the soap touched me I had incredible pain, a feeling like a burn. Since then, I have diagnosed myself with a yeast infection. I've been using the tampon-like 3-day cream injectors, vagasil wipes, and a pH balancing vaginal wash in the shower. While the itching and burning seem to be a little bit improved, I recently started having thick pink discharge. What does this mean? I'm not one for doctors, but do I NEED to go?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.